| Catalog Number |
CB1812060120OTW |
| Medical Device Problem Codes |
Difficult to Remove (1528); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Limited information reported that during removal of the chocolate pta balloon catheter after an angioplasty procedure, the nitinol containing cage was stripped and retained within the patient when the catheter was entangled with the previous stent¿s struts.There were no attempts to remove the cage, the physician ballooned the cage against the vessel wall then placed an everflex stent.The previously deployed stent is not known.There was no deformation noted to the deployed stent.There was no vessel damage.No patient injury reported.